Doctor insights on:
How can I ease up the flu like symptoms of venlafaxine and lamictal withdrawal when I forgot carrying pills while I'm travelling?
Substitute : 1. Substitute with any other ssri you can tolerate, to compensate rather abrupt decline of serotonin. General recommendation to use drug with longer half life: in your case Prozac could be right choice. 2 please do not forget your med's next traveling. 3. Lamictal usually does not causing withdraw but 2 days without will require start titration from scratch to avoid other SE Ask your doctor ...Read more
Venlafaxine (effexor) is an snri (serotonin and norepinephrine reuptake inhibitor) that is used for the treatment of depression; depression & anxiety; generalized anxiety disorder; & social anxiety. Effexor xr is sometimes used for panic disorders. It can cause nausea, headaches, anxiety, insomnia, drowsiness. & hypertension. Seizures have been reported. Be careful not ...Read more
Ssri withdrawal: You can read on the internet all horrible things about withdrawal but it can be done safely and with minimal problem. Abruptly stopping the med can lead to flu-like symptoms as early as the next day and lasting for weeks. Also electric shock sensation or 'brain zaps'. None are life threatening or serious but unpleasant. When someone is in remission the symptoms are minor, see cont. ...Read more
It is possible : What you are describing is a form of anxiety manifesting as obsessional ruminations after stopping the medication venlafaxine. Yes, it is possible to experience severe withdrawal in this situation. The best treatment is to restart the medication at a low dose. Of course you will want to discuss this with your doctor. Hope this is helpful. ...Read more
Highly unlikely: the discontinuation syndrome after stopping SSRI/SNRI drugs generally happens in people who are taking them for months, if not years. However, all things are possible. If the symptoms are distressing or impairing your activities, talk to your doctor about a brief taper of the dose. ...Read more
Can someone please explain the medical definition of a " Brain Zap " withdrawal symptom from Venlafaxine? I can't put the terminology to use.
Duloxetine discontinuation, now 15mg, tapering from 60mg during last 30 days, switching to low dose venlafaxine?(because of severe withdrawal symptoms).
I'm coming off Venlafaxine and I'm experiencing stomach pain/cramps. Do you think this is due to withdrawal ?
Medication effects: I understand your distress. Thank you for informing about use of Effexor, Olanzapine and Tapentadol All 3 Medications can cause abdominal pain and other GI symptoms. Effexor is for Anxiety and Depression, Olanzapine for psychosis or Bipolar Disorder, and Tapentadol is for Pain. See a Psychiatrist for Diagnosis, Medication benefits and side effects, dose , and Therapy for stress in your life. ...Read more
Varies a lot: Most people taper Effexor (venlafaxine) over a week or two, & are fine after that. But many need to go more slowly. If you still have withdrawal (discontinuation syndrome) 5 days after stopping 37.5, then the taper to 37.5 was too fast, or you're especially sensitive to discontinuation. Talk to your prescriber about continuing 37.5 a few more weeks, & maybe taper further by dividing those 37.5s. ...Read more
Talk to prescriber: Antidepressants like venlafaxine should be tapered rather than abruptly discontinued. Your doctor has the option of tapering it gradually, or replacing it with another ssri or snri drug, if you were stopped because it was causing problems or was not working. I have sometimes given a single dose of very long-acting fluoxetine (prozac) once a week for 2 weeks and that fized it. See your doctor. ...Read more
- Talk to a doctor live online for free
- Venlafaxine withdrawal symptoms
- Withdrawal symptoms
- How long do shakes for alcohol withdrawal last?
- Ask a doctor a question free online
- Withdrawal method during ovulation
- Withdrawal bleed pregnant
- What are the most common symptoms of estrogen withdrawal?
- Talk to a neurologist online